Access count of this item: 93

Files in This Item:
File Description SizeFormat 
PhysRevD.91.085024.pdf171.24 kBAdobe PDFView/Open
Title: Analytic solutions of the relativistic Boltzmann equation
Authors: Hatta, Yoshitaka  kyouindb  KAKEN_id
Martinez, Mauricio
Xiao, Bo-Wen
Author's alias: 八田, 佳孝
Issue Date: 20-Apr-2015
Publisher: American Physical Society
Journal title: Physical Review D
Volume: 91
Issue: 8
Thesis number: 085024
Abstract: We present new analytic solutions to the relativistic Boltzmann equation within the relaxation time approximation. We first obtain spherically expanding solutions which are the kinetic counterparts of the exact solutions of the Israel-Stewart equation in the literature. This allows us to compare the solutions of the kinetic and hydrodynamic equations at an analytical level. We then derive a novel boost-invariant solution of the Boltzmann equation which has an unconventional dependence on the proper time. The existence of such a solution is also suggested in second-order hydrodynamics and fluid-gravity correspondence.
Rights: © 2015 American Physical Society
DOI(Published Version): 10.1103/PhysRevD.91.085024
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.